# SDR COMA0010407

- Difficulty date: December 3, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N257CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120248
- Aircraft time: 22,127 hours, 23,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D36604001
- Part serial: 930
- Condition: Discharged
- Location: Cabin
- Part time: 15,825 hours, 16,254 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD SECTION OF EMREGENCY FLOOR LIGHTING IS INOPERABLE. REPLACED EMERGENCY BATTERY.
